IIUM Repository (IREP)

Parametric Cox’s Model for partly interval-censored data with application to AIDS studies

Elfaki, Faiz Ahmed Mohamed and Azram, Mohammad and Usman, Mustofa (2012) Parametric Cox’s Model for partly interval-censored data with application to AIDS studies. International Journal of Applied Physics and Mathematics, 2 (5). pp. 352-354. ISSN 2010-362X

[img] PDF - Published Version
Restricted to Repository staff only

Download (530kB) | Request a copy

Abstract

The Parametric Cox’s Proportional Hazard Model based on Expectation-Maximization (EM) algorithm for partly interval-censored data is studied. We mean by partly interval-censored data that the observed data include both the exact and interval-censored observations on the survival time of interest. Through the simulation data and real data, we demonstrate that the resulting estimate of regression coefficient and its associated standard error. Our proposal is easily implemented by using SAS software in the present of partly interval-censored data.

Item Type: Article (Journal)
Additional Information: 4925/25569
Uncontrolled Keywords: Cox model, weibull distribution, partly-interval censored data, HIV/AIDS data, EM algorithm
Subjects: Q Science > QA Mathematics
Kulliyyahs/Centres/Divisions/Institutes: Kulliyyah of Engineering > Department of Science
Depositing User: Prof Mohammad Azram
Date Deposited: 28 Aug 2012 08:37
Last Modified: 28 Aug 2012 08:37
URI: http://irep.iium.edu.my/id/eprint/25569

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year